Jump to content
Acne.org Community
Sign in to Follow  
Acnesuck1234

3rd month on birth control pill worsened acne!! should i wait it out or change?

Recommended Posts

Ive been on Mercilon for 3 months now. The first 2 months have been great but on the 3rd month i started breaking out really badly, should i continue 4th month and see how it goes or should i stop??

Share this post


Link to post
Share on other sites

Hey there. It's a little strange to suddenly break out while on bc pills. Some things can disrupt the effectiveness of bc pills, and cause you to break out. But i think it would be helpful to know more about you and your acne. How old are you and whats your history with acne?

Share this post


Link to post
Share on other sites

Hi, thanks for replying!
Well the acne started when i started taking natural herb supplemets for liver and gall bladder (for a week) at the end of the 2nd month on the pill. Im 18 yo, and i had moderate acne before going on the pills. 
I tried microgynin and hated it, made me break out and depressed.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to Follow  

×